Characteristic Lie algebra and classification of semidiscrete models


Creative Commons License

HABIBULLIN I. T. , Pekcan A. G.

THEORETICAL AND MATHEMATICAL PHYSICS, vol.151, no.3, pp.781-790, 2007 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 151 Issue: 3
  • Publication Date: 2007
  • Doi Number: 10.1007/s11232-007-0064-6
  • Journal Name: THEORETICAL AND MATHEMATICAL PHYSICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.781-790
  • Keywords: integrability, discrete equation, Liouville-type equation, KDV SYSTEMS, EQUATIONS, INTEGRABILITY
  • Hacettepe University Affiliated: No

Abstract

We study characteristic Lie algebras of semi-discrete chains and attempt to use this notion to classify Darboux-integrable chains.